Composition operators on Musielak-Orlicz spaces of Bochner type

Kuldip Raj; Sunil K. Sharma

Mathematica Bohemica (2012)

  • Volume: 137, Issue: 4, page 449-457
  • ISSN: 0862-7959

Abstract

top
The invertible, closed range, compact, Fredholm and isometric composition operators on Musielak-Orlicz spaces of Bochner type are characterized in the paper.

How to cite

top

Raj, Kuldip, and Sharma, Sunil K.. "Composition operators on Musielak-Orlicz spaces of Bochner type." Mathematica Bohemica 137.4 (2012): 449-457. <http://eudml.org/doc/246713>.

@article{Raj2012,
abstract = {The invertible, closed range, compact, Fredholm and isometric composition operators on Musielak-Orlicz spaces of Bochner type are characterized in the paper.},
author = {Raj, Kuldip, Sharma, Sunil K.},
journal = {Mathematica Bohemica},
keywords = {Orlicz space; Musielak-Orlicz space; Musielak-Orlicz space of Bochner type; composition operator; invertible operator; compact operator; closed range; isometry and Fredholm operator; Orlicz space; Musielak-Orlicz space; Musielak-Orlicz space of Bochner type; composition operator; invertible operator},
language = {eng},
number = {4},
pages = {449-457},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Composition operators on Musielak-Orlicz spaces of Bochner type},
url = {http://eudml.org/doc/246713},
volume = {137},
year = {2012},
}

TY - JOUR
AU - Raj, Kuldip
AU - Sharma, Sunil K.
TI - Composition operators on Musielak-Orlicz spaces of Bochner type
JO - Mathematica Bohemica
PY - 2012
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 137
IS - 4
SP - 449
EP - 457
AB - The invertible, closed range, compact, Fredholm and isometric composition operators on Musielak-Orlicz spaces of Bochner type are characterized in the paper.
LA - eng
KW - Orlicz space; Musielak-Orlicz space; Musielak-Orlicz space of Bochner type; composition operator; invertible operator; compact operator; closed range; isometry and Fredholm operator; Orlicz space; Musielak-Orlicz space; Musielak-Orlicz space of Bochner type; composition operator; invertible operator
UR - http://eudml.org/doc/246713
ER -

References

top
  1. Chen, S., Geometry of Orlicz Spaces, Dissertationes Mathematicae 356. Polish Academy of Sciences, Warsaw (1996). (1996) Zbl1089.46500MR1410390
  2. Cui, Y., Hudzik, H., Kumar, R., Maligranda, L., 10.1017/S1446788700008892, J. Aust. Math. Soc. 76 (2004), 189-206. (2004) Zbl1073.47032MR2041244DOI10.1017/S1446788700008892
  3. Hudzik, H., Krbec, M., 10.1016/S0019-3577(07)80018-8, Indag. Math., New Ser. 18 (2007), 215-231. (2007) Zbl1167.46020MR2352677DOI10.1016/S0019-3577(07)80018-8
  4. Kolwicz, P., Płuciennik, R., P -convexity of Musielak-Orlicz function spaces of Bochner type, Rev. Mat. Complut. 11 (1998), 43-57. (1998) Zbl0916.46021MR1634609
  5. Koopman, B. O., 10.1073/pnas.17.5.315, Proc. Natl. Acad. Sci. USA 17 (1931), 315-318. (1931) DOI10.1073/pnas.17.5.315
  6. Krasnosel'skij, M. A., Rutitskij, Ya. B., Convex Functions and Orlicz spaces (English. Russian original), P. Noordhoff Ltd., Groningen-The Netherlands IX (1961). (1961) MR0126722
  7. Kumar, A., 10.1090/S0002-9939-1980-0565345-0, Proc. Am. Math. Soc. 79 233-236 (1980). (1980) Zbl0469.47023MR0565345DOI10.1090/S0002-9939-1980-0565345-0
  8. Kumar, R., Kumar, R., Compact composition operators on Lorentz spaces, Mat. Vesnik 57 (2005), 109-112. (2005) Zbl1255.47026MR2194599
  9. Kumar, R., Kumar, R., 10.1007/s00020-007-1541-x, Integral Equations Oper. Theory 60 (2008), 79-88. (2008) Zbl1200.47034MR2380316DOI10.1007/s00020-007-1541-x
  10. Kumar, R., 10.1007/BF01191477, Integral Equations Oper. Theory 29 (1997), 17-22. (1997) Zbl0903.47021MR1466857DOI10.1007/BF01191477
  11. Lambert, A., 10.1112/blms/18.4.395, Bull. Lond. Math. Soc. 18 (1986), 395-400. (1986) MR0838810DOI10.1112/blms/18.4.395
  12. Luxemberg, W. A. J., Banach Function Spaces, Thesis, Delft (1955). (1955) 
  13. Macculer, B. D., Fredholm composition operators, Proc. Amer. Math. Soc. 125 (1997), 1963-1966. (1997) MR1371134
  14. Musielak, J., Orlicz Spaces and Modular Spaces, Lect. Notes Math. 1034, Springer, Berlin, 1983. Zbl0557.46020MR0724434
  15. Musielak, J., Orlicz, W., On modular spaces, Stud. Math. 18 (1959), 49-65. (1959) Zbl0099.09202MR0101487
  16. Nordgren, E. A., 10.1007/BFb0064659, Lect. Notes Math. 693, Springer, New York 37-63 (1978). (1978) Zbl0411.47022MR0526531DOI10.1007/BFb0064659
  17. Nordgren, E. A., 10.4153/CJM-1968-040-4, Canad. J. Math. 20 (1968), 442-449. (1968) Zbl0161.34703MR0223914DOI10.4153/CJM-1968-040-4
  18. Rao, M. M., Ren, Z. D., Theory of Orlicz Spaces, Pure and Applied Mathematics 146, Marcel Dekker, New York (1991). (1991) Zbl0724.46032MR1113700
  19. Ridge, W. C., Composition Operators, Thesis, Indiana University (1969). (1969) MR2618485
  20. Singh, R. K., Manhas, J. S., Composition Operators on Function Spaces, North-Holland Mathematics Studies 179, North-Holland, Amsterdam, 1993. Zbl0788.47021MR1246562

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.